# SDR CALA2013091891271

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 60,723 hours, 22,674 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL AFT INBD CORNER.  REMOVED CORROSION IAW SRM 53-41-14.  MATERIAL LOSS WAS 0.030 & MAX MATERIAL LOSS ALLOWED IS 0.017\.  OUT OF LIMITS IAW ABOVE SRM.
